That depends on a lot of factors.
Plan B is not 100% effective, & depends on how quickly you took it after unprotected sex, whereabouts you are in your cycle (if you have already ovulated), & whether or not you vomited after taking it.
Plan B has many side effects that would also occur in pregnancy, so chances are it's that which is causing your symptoms, although you don't state what your symptoms are.
You could find yourself very hormonal for a couple of weeks after taking it, & you may get a bleed earlier than your period was due, and then a few days later get your period, too.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - I'm two days late on my perioud after taking plan b 2 days ago should I be worried
Posted 14 Jul 2013 • 2 answers
Posted 28 Aug 2014 • 1 answer
Plan B One-Step - I'm extremely scared. I took the pill a week ago, haven't had any symptoms. Should
Posted 9 Mar 2015 • 1 answer
Posted 20 May 2016 • 0 answers
Posted 30 Jun 2017 • 1 answer